MAUDE Adverse Event Report: BIO-RAD LABORATORIES, INC BIOPLEX 2200; INSTRUMENTATION FOR CLINICAL MULTIPLEX TEST SYSTEMS, PRODUCT CODE: NSU

BIO-RAD LABORATORIES, INC BIOPLEX 2200; INSTRUMENTATION FOR CLINICAL MULTIPLEX TEST SYSTEMS, PRODUCT CODE: NSU
Model Number BIOPLEX 2200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bioplex 2200 is connected to inpeco laboratory automation system (tla) at (b)(6) in spain.On october 19th, 2022, bio-rad technical support received an email from the customer that a sample was added to the queue for sampling on bioplex and an error occurred.2 samples that were behind the first sample were not moved to the gating area of the bioplex, but bioplex showed samples are in process.The incident was detected by the testing laboratory and results were not reported to the patient.Additionally, we have confirmed that when the incident occurs the track line system reports a "red state" error warning which is presented at the user interface.Per the track line interface ifu (0u00000165-en-us.10), this error indicates that the communication between analyzer and automation system has been interrupted or the analyzer is in error condition.User intervention is required to recover from this error condition which renders these incidents as detectable.On october 24th, 2022, bio-rad technical support personnel escalated the case as a potential adverse event.Software engineers from inpeco and bio-rad are evaluating event logs and investigating the root cause for this issue.
 
Event or Problem Description
The bioplex is connected to a inpeco laboratory automation system (tla).A sample was added to the queue for sampling on bioplex and an error occurred.2 samples that were behind the first sample were not moved to the gating area of the bioplex, but bioplex showed samples are in process.The incident was detected by the testing laboratory and results were not reported to the patient.

Brand Name
BIOPLEX 2200
Common Device Name
INSTRUMENTATION FOR CLINICAL MULTIPLEX TEST SYSTEMS, PRODUCT CODE: NSU
Manufacturer (Section D)
BIO-RAD LABORATORIES, INC
4000 alfred nobel dr
hercules CA 94547
Manufacturer (Section G)
BIO-RAD LABORATORIES, INC
4000 alfred nobel dr
hercules CA 94547
Manufacturer Contact
ragu muniandy
5500 e second st
benicia, CA 94510
5107415812
MDR Report Key15853697
Report Number1000135116-2022-00002
Device Sequence Number20102954
Product Code NSU
UDI-Device Identifier00847865002813
UDI-Public00847865002813
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
BK140112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIOPLEX 2200
Device Catalogue Number660-0000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Initial Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown